Sudafed Severe Cold Formula contains maximum strength ingredients to temporarily relieve the worst cold symptoms. Sudafed Severe Cold Formula helps clear nasal congestion and relieve sinus pressure while relieving headaches, fever, body aches, coughs and sore throats due to colds without drowsy or overdrying side effects.

Active Ingredients:   Each coated caplet/tablet contains: Acetaminophen 500 mg, Pseudoephedrine Hydrochloride 30 mg, and Dextromethorphan Hydrobromide 15 mg.

Inactive Ingredients:   Crospovidone, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Corn Starch, Stearic Acid and Titanium Dioxide. May also contain: Candelilla Wax, Carnauba Wax, Poloxamer 407, Polyethylene Oxide, Silicon Dioxide or Sodium Lauryl Sulfate. See package for complete listing.

  For the temporary relief of nasal congestion, minor aches, pains, headache, muscular aches, sore throat, and fever associated with the common cold. Temporarily relieves cough occurring with a cold.

Directions :   Adults and children 12 years of age and over: 2 caplets or tablets every 6 hours, while symptoms persist, not to exceed 8 caplets or tablets in 24 hours, or as directed by a doctor. Children under 12 years of age: consult a doctor.

:    Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 10 days. A persistent cough may be a sign of a serious condition. If symptoms do not improve or if cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma or emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Alcohol Warning:   If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Drug Interaction Precaution :   Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.

How Supplied:    Boxes of 12 and 24 caplets; boxes of 12 tablets.

Store at 59° to 77°F in a dry place.

PRODUCT PHOTO(S):

NOTE: These photos can be used only for identification by shape, color, and imprint. They do not depict actual or relative size.

The product samples shown here have been supplied by the manufacturer and reproduced in full color by PDR as a quick-reference identification aid. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. In cases of poisoning or suspected overdosage, the drug' identity should be verified by chemical analysis.